# SDR DL72W000581

- Difficulty date: March 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- Aircraft time: 77,193 hours, 52,437 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655612671
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INNER CHORD OF THE C2 DOOR CUTOUT AFT FRAME AT FS 990 WAS FOUND WITH A .75 INCH CRACK IN THE HORIZONTAL FLANGE BETWEEN STRINGER 26R & 27R.  THE CRACK WAS NEAR AN EXISTING CHORD REPAIR.  THE EXISTING REPAIR WAS REMOVED AND A 4 INCH LONG  SECTION OF HORIZONTAL FLANGE TRIMMED OFF TO REMOVE ALL DAMAGED.  THE CHORD WAS REPAIRED WITH 2 ALUMINUM ANGLES AND A STRAP PER ER/A 369617-14AD.
